Jump to content
Important Survey - Please Participate ×

Any Advice?


[fi...]

Recommended Posts

I think I have come to the realization today that a lot of my problems go beyond klonopin although the withdrawal and taper are starting to become a bit weird now.

 

I first started klonopin 7 years ago because I had trouble swallowing. I STILL HAVE THAT RIGHT NOW! As I am tapering off Klonopin I notice a lot of my initial symptoms returning plus many other weird symptoms.

 

I pretty much have everything in the book in terms as symptoms. Muscle tension, muscle spams, depression, anxiety, skin sensations, metallic taste in mouth, eye patterns, etc etc etc.

 

The worst is the trouble swallowing and this numbness in my tongue. The scary part is this is the reason I first took klonopin. I thought all along my anxiety was due to sexual related disorders but I'm afraid at this point that I may have suffered some sort of nerve damage over 7 years ago and still have it till this day. I first took a klonopin when I was 17 back in 2004. It is now 2011 and in that seven year period I had my dose up to 5mg per day. I was a wreck. I am glad to be down to a much lower dose now but I am realizing that some of my main problems are still here. It's an uncomfortable situation to be in.

 

Anyways, do you have any advice for me? Vitamins?

 

Thanks.

Link to comment
Share on other sites

I couldn't help but wonder whether that sensation of not being able to swallow might becaused by anxiety. I know it's listed as an anxiety symptom so maybe relaxation techniques would help.  I know I can become anxious without recognizing it because I don't have the usual symptoms of rapid heartbeat, trembling, and shallow breathing.  Only when I do a kind of "body scan" do I realize that I'm clenching my teeth and that that has caused my headache.  :crazy:
Link to comment
Share on other sites

×
×
  • Create New...